Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 660, NWS Norman, OK

July 15, 2016Payne County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jul 15, 2016, 1:08 AM CDT for Payne County, Oklahoma. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2016, 1:08 AM CDT (06:08 UTC)
Expired
Jul 15, 2016, 2:00 AM CDT
In force
52 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Payne County, OK

The radar

The Norman radar (KTLX), 90 km from the middle of the area, began a volume at 06:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 1:23 AM CDTHAIL 18 N Cushing, OKNEAR INTERSECTION OF HIGHWAY 18 AND HIGHWAY 51.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.1 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 532 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
532 J/kg
Mixed-layer CIN
-555 J/kg
Mixed-layer LCL
1128 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
423 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

512 
WUUS54 KOUN 150608
SVROUN
OKC119-150700-
/O.NEW.KOUN.SV.W.0660.160715T0608Z-160715T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
108 AM CDT FRI JUL 15 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN PAYNE COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 200 AM CDT

* AT 108 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RIPLEY...
  MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CUSHING...YALE...RIPLEY...QUAY AND INGALLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3594 9690 3610 9694 3616 9680 3616 9662
      3595 9662
TIME...MOT...LOC 0608Z 252DEG 12KT 3605 9685 

HAIL...1.25IN
WIND...60MPH
 
$$

MBS
3 follow-up statements
755 
WWUS54 KOUN 150623
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
123 AM CDT FRI JUL 15 2016

OKC119-150700-
/O.CON.KOUN.SV.W.0660.000000T0000Z-160715T0700Z/
PAYNE OK-
123 AM CDT FRI JUL 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR EAST CENTRAL PAYNE COUNTY...

AT 123 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR YALE...MOVING
EAST AT 20 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
YALE AND QUAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3604 9682 3608 9684 3616 9680 3616 9662
      3604 9662
TIME...MOT...LOC 0623Z 255DEG 16KT 3609 9675 

HAIL...1.50IN
WIND...60MPH
 
$$

MBS
973 
WWUS54 KOUN 150647
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
147 AM CDT FRI JUL 15 2016

OKC119-150700-
/O.CON.KOUN.SV.W.0660.000000T0000Z-160715T0700Z/
PAYNE OK-
147 AM CDT FRI JUL 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR EAST CENTRAL PAYNE COUNTY...

AT 146 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER YALE...MOVING
EAST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. AT 123 AM...QUARTER SIZE HAIL WAS REPORTED
         8 MILES NORTH OF CUSHING BY LAW ENFORCEMENT.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
YALE AND QUAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3609 9673 3616 9671 3616 9662 3607 9662
TIME...MOT...LOC 0646Z 265DEG 8KT 3611 9669 

HAIL...1.00IN
WIND...60MPH
 
$$

MBS
721 
WWUS54 KOUN 150657
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
157 AM CDT FRI JUL 15 2016

OKC119-150707-
/O.EXP.KOUN.SV.W.0660.000000T0000Z-160715T0700Z/
PAYNE OK-
157 AM CDT FRI JUL 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PAYNE COUNTY WILL
EXPIRE AT 200 AM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3609 9673 3616 9671 3616 9662 3607 9662
TIME...MOT...LOC 0655Z 252DEG 12KT 3611 9669 

$$

MBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 12:08 AM CDT, 1 hour earlier.

Area forecast discussion, Jul 15, 12:08 AM CDT, 1 hour before
Area Forecast Discussion
National Weather Service Norman OK
1208 AM CDT FRI JUL 15 2016

.DISCUSSION...
Please see the 06Z aviation discussion below.

&&

.AVIATION...
Thunderstorms still appear likely for most of the OK terminals
through the early morning hours. They will impact OKC/OUN/CSM
within the hour, and then move south toward HBR and LAW. Storms
will also impact SPS within the hour. Heavy rain should result in
vsbys dropping below 3 miles at times. Wind speeds, however,
should remain relatively weak (< 30 kt) with these storms. MVFR
CIGS will also impact most of the terminals during the early
morning hours. Flight conditions should improve a couple of hours
after sunrise.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  91  72  94  75 /  40  30  20  10
Hobart OK         97  73  99  76 /  20  30  10  10
Wichita Falls TX  99  75 100  77 /  20  20  10  10
Gage OK           90  69  97  75 /  30  50  10  10
Ponca City OK     88  70  91  75 /  30  50  30  10
Durant OK         94  74  96  75 /  30  30  20  10

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

26/03/03
Hazardous weather outlook, Jul 14, 11:54 PM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1154 PM CDT THU JUL 14 2016

OKZ004>048-050>052-TXZ083>090-160500-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1154 PM CDT THU JUL 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...REST OF TONIGHT...

.THUNDERSTORMS...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND
MOVE ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS THROUGH
EARLY FRIDAY. SOME OF THE STORMS COULD BECOME STRONG TO SEVERE
WITH HAIL UP TO THE SIZE OF HALF DOLLARS AND WIND GUSTS TO 60 MPH.

HEAVY RAIN LEADING TO FLOODING WILL BECOME AN INCREASING CONCERN
ACROSS THE AREA OVERNIGHT AND CONTINUE INTO FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

.THUNDERSTORMS...
THUNDERSTORMS WILL BE POSSIBLE THROUGH SATURDAY. THERE IS A
MARGINAL RISK OF SEVERE STORMS ACROSS THE NORTHERN-HALF OF
OKLAHOMA ON FRIDAY.

.HEAT...
HEAT SAFETY GUIDELINES SHOULD BE FOLLOWED TO AVOID HEAT RELATED
ILLNESSES. A PROLONGED PERIOD OF HOT TEMPERATURES IS EXPECTED
SUNDAY THROUGH NEXT WEEK.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

KURTZ

In the hours before

Special weather statement, Jul 15, 12:21 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1221 AM CDT FRI JUL 15 2016

OKZ021>023-034-035-150600-
GREER OK-CADDO OK-BECKHAM OK-KIOWA OK-WASHITA OK-
1221 AM CDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GREER...SOUTHWESTERN
CADDO...EASTERN BECKHAM...KIOWA AND SOUTHERN WASHITA COUNTIES UNTIL
100 AM CDT...

AT 1219 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 4 MILES SOUTH OF WEATHERFORD TO NEAR CANUTE...MOVING SOUTHEAST
AT 30 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
ELK CITY...HOBART...MANGUM...GRANITE...SENTINEL...MOUNTAIN VIEW...
LONE WOLF...CARTER...ROOSEVELT...GOTEBO...ROCKY...WILLOW...
COOPERTON...RETROP...ALTUS-LUGERT LAKE AND BRINKMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3531 9955 3547 9946 3520 9935 3522 9864
      3486 9858 3484 9962
TIME...MOT...LOC 0519Z 334DEG 27KT 3548 9873 3545 9932

MBS
Special weather statement, Jul 15, 12:29 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1229 AM CDT FRI JUL 15 2016

OKZ016>018-022>025-027-028-035-150630-
OKLAHOMA OK-CANADIAN OK-GRADY OK-CADDO OK-CUSTER OK-BLAINE OK-
MCCLAIN OK-KINGFISHER OK-KIOWA OK-WASHITA OK-
1229 AM CDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OKLAHOMA...
CANADIAN...NORTHERN GRADY...CADDO...SOUTHEASTERN CUSTER...
SOUTHWESTERN BLAINE...WEST CENTRAL MCCLAIN...SOUTHEASTERN
KINGFISHER...NORTHEASTERN KIOWA AND EASTERN WASHITA COUNTIES UNTIL
130 AM CDT...

AT 1226 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 7 MILES SOUTHWEST OF EL RENO TO 5 MILES SOUTH OF
WEATHERFORD...MOVING SOUTH AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
WESTERN OKLAHOMA CITY...EL RENO...CHICKASHA...WEATHERFORD...
NEWCASTLE...BLANCHARD...ANADARKO...KINGFISHER...YUKON...MUSTANG...
TUTTLE...PIEDMONT...HINTON...CARNEGIE...UNION CITY...MINCO...
APACHE...OKARCHE...CYRIL AND HYDRO.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 BETWEEN MILE MARKERS 70 AND 141.
 INTERSTATE 44 BETWEEN MILE MARKERS 71 AND 102.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3558 9834 3585 9799 3591 9768 3504 9766
      3488 9817 3486 9867 3564 9895
TIME...MOT...LOC 0526Z 339DEG 13KT 3548 9807 3545 9870

MBS
Special weather statement, Jul 15, 12:31 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1231 AM CDT FRI JUL 15 2016

TXZ085-086-088>090-150630-
CLAY TX-WILBARGER TX-ARCHER TX-BAYLOR TX-WICHITA TX-
1231 AM CDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR CLAY...SOUTHEASTERN WILBARGER...
ARCHER...EASTERN BAYLOR AND WICHITA COUNTIES UNTIL 130 AM CDT...

AT 1229 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR WICHITA FALLS TO 10 MILES SOUTHWEST OF WESTOVER...MOVING
SOUTHEAST AT 25 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
WICHITA FALLS...HENRIETTA...ARCHER CITY...IOWA PARK...HOLLIDAY...
SCOTLAND...DEAN...WINDTHORST...BELLEVUE...MEGARGEL...JOLLY...KAMAY...
MANKINS...NEWPORT...LAKE DIVERSION...LAKE KICKAPOO...WESTOVER...
SHEPPARD AFB...LAKE ARROWHEAD AND BLUEGROVE.

LAT...LON 3340 9939 3407 9887 3397 9795 3394 9797
      3392 9796 3390 9798 3347 9798 3347 9842
      3340 9842
TIME...MOT...LOC 0529Z 302DEG 23KT 3390 9858 3343 9918

MBS
Special weather statement, Jul 15, 12:49 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1249 AM CDT FRI JUL 15 2016

OKZ020-026-150645-
LINCOLN OK-PAYNE OK-
1249 AM CDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN AND PAYNE
COUNTIES UNTIL 145 AM CDT...

AT 1249 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF RIPLEY...MOVING SOUTHEAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
STILLWATER...CUSHING...PERKINS...YALE...RIPLEY...AGRA...QUAY...
AVERY AND INGALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3616 9682 3616 9662 3595 9662 3579 9670
      3597 9713 3620 9710 3621 9682
TIME...MOT...LOC 0548Z 301DEG 14KT 3605 9696

MBS
Special weather statement, Jul 15, 12:51 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1251 AM CDT FRI JUL 15 2016

OKZ018>020-024-025-027>029-150645-
OKLAHOMA OK-CANADIAN OK-GRADY OK-LOGAN OK-MCCLAIN OK-CLEVELAND OK-
PAYNE OK-KINGFISHER OK-
1251 AM CDT FRI JUL 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR OKLAHOMA...EASTERN CANADIAN...
NORTHEASTERN GRADY...LOGAN...NORTHWESTERN MCCLAIN...CLEVELAND...
SOUTHWESTERN PAYNE AND SOUTHEASTERN KINGFISHER COUNTIES UNTIL 145 AM
CDT...

AT 1250 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SOUTHWESTERN
EDMOND...MOVING SOUTHEAST AT 30 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...NORMAN...EDMOND...MOORE...MIDWEST CITY...DEL CITY...
GUTHRIE...NEWCASTLE...BLANCHARD...YUKON...BETHANY...MUSTANG...
CHOCTAW...WARR ACRES...THE VILLAGE...NOBLE...TUTTLE...PIEDMONT...
HARRAH AND SPENCER.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 100 AND 165.
 INTERSTATE 40 BETWEEN MILE MARKERS 140 AND 172.
 INTERSTATE 44 BETWEEN MILE MARKERS 100 AND 150.
 INTERSTATE 240 BETWEEN MILE MARKERS 1 AND 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3590 9772 3604 9715 3568 9716 3516 9715
      3504 9770
TIME...MOT...LOC 0550Z 337DEG 28KT 3562 9749

MBS
Local storm report, Jul 15, 12:58 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1258 AM CDT FRI JUL 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     TSTM WND GST     2 SSW MINCO             35.29N 97.96W
07/15/2016  M70 MPH          GRADY              OK   MESONET

&&

EM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 9:22 PM CDTSpecial Weather StatementOUNHarmon23 min
Jul 14, 9:31 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson59 min
Jul 14, 10:00 PM CDTSpecial Weather StatementOUNLogan60 min
Jul 14, 10:13 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman47 min
Jul 14, 10:26 PM CDTSpecial Weather StatementOUNBlaine, Dewey64 min
Jul 14, 10:32 PM CDTAreal Flood AdvisoryOUNHarmon, Jackson3 hr
Jul 14, 10:43 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey62 min
Jul 14, 10:52 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jackson, Tillman53 min
Jul 14, 11:06 PM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble, Payne39 min
Jul 14, 11:07 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Roger Mills, Washita53 min
Jul 14, 11:09 PM CDTSpecial Weather StatementOUNRoger Mills66 min
Jul 14, 11:11 PM CDTAreal Flood AdvisoryOUNBlaine, Canadian, Custer, Dewey, Kingfisher3 hr
Jul 14, 11:22 PM CDTFlash Flood WarningOUNBlaine, Canadian, Kingfisher3 hr
Jul 14, 11:23 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan52 min
Jul 14, 11:27 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills33 min
Jul 14, 11:31 PM CDTAreal Flood AdvisoryOUNGarfield, Kingfisher, Logan, Noble3 hr
Jul 14, 11:39 PM CDTSpecial Weather StatementOUNOklahoma66 min
Jul 14, 11:41 PM CDTSpecial Weather StatementOUNKingfisher, Payne64 min
Jul 14, 11:47 PM CDTSpecial Weather StatementOUNCotton, Tillman58 min
Jul 14, 11:49 PM CDTSpecial Weather StatementOUNCanadian, Custer, Washita56 min
Jul 14, 11:54 PM CDTAreal Flood AdvisoryOUNBeckham, Blaine, Caddo, Custer, Dewey, Roger Mills and 1 more3 hr
Jul 14, 11:57 PM CDTFlash Flood WarningOUNCuster, Washita3 hr
Jul 14, 11:59 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Roger Mills, Washita48 min
Jul 15, 12:16 AM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble, Payne29 min
Jul 15, 12:21 AM CDTSpecial Weather StatementOUNGreer, Kiowa39 min
Jul 15, 12:29 AM CDTSpecial Weather StatementOUNCaddo, Canadian, Grady61 min
Jul 15, 12:37 AM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Canadian, Grady113 min
Jul 15, 12:49 AM CDTSpecial Weather StatementOUNPayne56 min
Jul 15, 12:51 AM CDTSpecial Weather StatementOUNCleveland, Logan, Oklahoma54 min
Jul 15, 12:59 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady, McClain46 min
Jul 15, 1:05 AM CDTAreal Flood AdvisoryOUNCanadian, Kingfisher, Oklahoma3 hr
Jul 15, 1:17 AM CDTFlash Flood WarningOUNBlaine, Caddo, Canadian, Grady3 hr
Jul 15, 1:36 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, McClain, Oklahoma54 min
Jul 15, 1:41 AM CDTAreal Flood AdvisoryOUNCleveland, Grady, McClain, Oklahoma3 hr
Jul 15, 1:45 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Comanche, Garvin, Grady, McClain45 min
Jul 15, 1:55 AM CDTFlash Flood WarningOUNCleveland, McClain, Oklahoma3 hr
Jul 15, 2:09 AM CDTAreal Flood AdvisoryOUNCleveland, Garvin, Grady, McClain3 hr
Jul 15, 2:18 AM CDTSpecial Weather StatementOUNOklahoma, Pottawatomie57 min
Jul 15, 2:21 AM CDTSpecial Weather StatementOUNGarvin, McClain, Pottawatomie54 min
Jul 15, 2:31 AM CDTAreal Flood AdvisoryOUNLincoln, Pottawatomie3 hr
Jul 15, 2:46 AM CDTSpecial Weather StatementOUNGarvin59 min
Jul 15, 2:49 AM CDTSpecial Weather StatementOUNHughes, Murray, Pontotoc, Seminole56 min
Jul 15, 3:13 AM CDTAreal Flood AdvisoryOUNCarter, Cleveland, Garvin, McClain, Murray, Pontotoc and 2 more3 hr
Jul 15, 3:33 AM CDTSpecial Weather StatementOUNCarter, Johnston, Marshall, Murray57 min
Jul 15, 3:46 AM CDTSpecial Weather StatementOUNCoal, Hughes, Pontotoc59 min
Jul 15, 3:53 AM CDTAreal Flood AdvisoryOUNCarter, Coal, Johnston, Murray, Pontotoc3 hr
Jul 15, 4:19 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Coal, Johnston, Marshall56 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.